Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Integration in a convex linear topological space


Author: R. S. Phillips
Journal: Trans. Amer. Math. Soc. 47 (1940), 114-145
MSC: Primary 46.3X
DOI: https://doi.org/10.1090/S0002-9947-1940-0002707-3
MathSciNet review: 0002707
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.3X

Retrieve articles in all journals with MSC: 46.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1940-0002707-3
Article copyright: © Copyright 1940 American Mathematical Society